# SDR A6WA202112138026

- Difficulty date: October 23, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Part number: 601R34019
- Part serial: NSN
- Condition: Gouged
- Location: Fs 250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARKS COMMON TO AFT SIDE OF PILOT'S WINDSHIELD SIDE WINDOW POST AT FS 250. DIMENSIONS ARE: (P1) = .900"L X .600"W X .015"D.  *************AIRCRAFT REMOVED FROM SERVICE************************  BLENDED DAMAGE TO A SMOOTH CONTOUR AT AREA (P1).  VERIFIED REPORTED DIMENSIONS ARE NOT EXCEEDED. HFEC PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH.  RE-EVALUATED BLEND AND FOUND WITHIN LIMITS IAW MHIRJ REO 601R-53-11-3744 REV (--) DATED 12/06/2021. ALL WORK PERFORMED IAW MHIRJ REO 601R-53-11-3744 REV (--) DATED 12/06/2021. WORK COMPLETED AT AERSALE CRS4AER685B ON W/O #003486 CARD #20441.  N435AW   TT:39,961   TC: 38,675
